Delayed migraine-like headache in healthy volunteers after a combination of acetazolamide and glyceryl trinitrate
Article first published online: 11 MAY 2009
© Blackwell Publishing Ltd
Volume 29, Issue 12, pages 1294–1300, December 2009
How to Cite
Daugaard, D., Thomsen, L., Iversen, H. and Olesen, J. (2009), Delayed migraine-like headache in healthy volunteers after a combination of acetazolamide and glyceryl trinitrate. Cephalalgia, 29: 1294–1300. doi: 10.1111/j.1468-2982.2009.01887.x
- Issue published online: 6 NOV 2009
- Article first published online: 11 MAY 2009
- Received 18 December 2008, accepted 15 February 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!